# SDR UPS06448683

- Difficulty date: October 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 1416
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT B/G WHEEL WELL STA 1416 I/B AREA LBL 6 UPPER PRESSURE FLOOR ATTACH SURFACE FOUND CORROSION AS MARK.  CORROSION BLEND OUT 0.033" X 1/2" X 2" EXCEED SRM LIMIT.  LEFT BLG WHEEL WELL BS 1416 I/B AREA PRESSURE WEB REPAIRED AS PER SRM 53-10-07 FIG 15.  SUBSEQUENT INSP ARE NECESSARY FOR CAT B REPAIR REFER SRM 53-10-07 FIG 15 TABLE 2 FOR INSP REQUIREMENT.
